Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 29, NWS Tallahassee, FL

April 7, 2014Decatur County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 7, 2014, 9:13 PM EDT for Decatur County, Georgia. It took effect at Apr 10, 2014, 3:30 AM EDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2014, 9:13 PM EDT (01:13 UTC)
In effect from
Apr 10, 2014, 3:30 AM EDT
Expired
Apr 11, 2014, 8:00 PM EDT
In force
41 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Decatur County, GA

The radar

The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River (GA) at Bainbridge (US 27) (BGEG1). The gauge peaked at 24.76 ft at Apr 11, 2014, 5:00 AM EDT.

actionminormoderate202504/0804/0904/1004/1104/1204/13
Action stage
22 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02356000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WGUS42 KTAE 080113
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON APR 7 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-090113-
/O.NEW.KTAE.FL.W.0029.140411T0000Z-000000T0000Z/
/BGEG1.1.ER.140411T0000Z.140412T1800Z.000000T0000Z.NO/
913 PM EDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 PM MONDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 25.7 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
4 follow-up statements
788 
WGUS82 KTAE 081340
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EDT TUE APR 8 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-091340-
/O.EXT.KTAE.FL.W.0025.140408T1712Z-140413T0651Z/
/DSNG1.2.ER.140408T1712Z.140411T0000Z.140413T0051Z.NO/
940 AM EDT TUE APR 8 2014

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 12.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.9 FEET BY THURSDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

&&
   
LAT...LON 3184 8434 3174 8426 3162 8420 3162 8415 3180 8419 3192 8434


$$
288 
WGUS82 KTAE 090019
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
819 PM EDT TUE APR 8 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-100019-
/O.EXT.KTAE.FL.W.0029.140410T0417Z-000000T0000Z/
/BGEG1.1.ER.140410T0417Z.140411T1200Z.000000T0000Z.NO/
819 PM EDT TUE APR 8 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  7:45 PM TUESDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 26.4 FEET BY FRIDAY MORNING.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
251 
WGUS82 KTAE 091403
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1003 AM EDT WED APR 9 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-101403-
/O.EXT.KTAE.FL.W.0029.140410T0730Z-140414T1400Z/
/BGEG1.1.ER.140410T0730Z.140412T0600Z.140414T0800Z.NO/
1003 AM EDT WED APR 9 2014

THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE
(US 27).
* FROM LATE TONIGHT TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 23.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AND CONTINUE
  TO RISE TO NEAR 26.4 FEET BY SATURDAY MORNING. 
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING BEGINS. 

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
463 
WGUS82 KTAE 100225
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1025 PM EDT WED APR 9 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-100255-
/O.CAN.KTAE.FL.W.0029.000000T0000Z-140414T1400Z/
/BGEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1025 PM EDT WED APR 9 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* AT  9:45 PM WEDNESDAY THE STAGE WAS 23.7 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.8 FEET 
  FRIDAY MORNING.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 8:30 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 7, 8:30 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EDT Mon Apr 7 2014

.Near Term [Through Tonight]...

A 23z subjective surface analysis depicted a cold front stretched
south/southwest through eastern Alabama, and into the northern
Gulf along the FL/AL line. The warm front that had been draped
across Georgia had diminished, and a weakening squall line was
noted across the extreme southeast Big Bend of Florida, into the
northeast Gulf.

Convection from earlier this afternoon along the cold front in the
Gulf, generated a low/mid level PV anomaly which is being advected
to the north and northeast towards the Florida Gulf Coast at this
hour. Well ahead of the front, this feature will likely do little
other than bringing some continued light shower activity for the
next few hours. However, where a low level piece of this feature
has drifted more north in the slightly more backed low-level flow,
it is interacting with the cold front and producing an area of
increased convection. Expect the quick moving, short lived burst of
moderate to heavy rain (and possibly and isolated thunderstorm) to
move across the Panhandle and eventually into south Georgia, but
weakening as it does so. At this time, severe weather is not
anticipated with these storms.

Also, we are monitoring steady moderate to heavy rainfall across
the southeast Big Bend where the squall line has slowed
considerably. With the aforementioned disturbance moving northeast
out of the Gulf, it may act to slow this line a bit more and keep
the steady rainfall in place for a few more hours. This could
result in some isolated rural flooding. Expect the rain to clear
our southeast Big Bend counties by dawn.

&&

.Aviation...
[Through 00Z Wednesday]...

MVFR ceilings will be scattered around this evening, gradually
returning to VFR behind the cold front from west to east through
the night. All terminals should start tomorrow unlimited VFR,
before some mid-level cloud cover moves in from the west mid to
late afternoon.

&&

.Prev Discussion [719 PM EDT]...

.Short Term [Tonight Through Wednesday]...

The initial cold front will be moving into the FL panhandle early
tonight continuing the threat for severe weather and isolated
heavy rainfall. As the forcing continues to pull off to the
northeast overnight along with the associated surface low, the
threat will gradually diminish, with little in the way of severe
weather expected after midnight. By daybreak showers and isolated
thunderstorms will be confined mainly to the FL Big Bend area.

Behind the initial line of thunderstorms, scattered showers and
isolated thunderstorms are possible for a few hours overnight into
early Tuesday morning. By Tuesday afternoon and evening, another
vort max and upper level cold pool will reinforce the upper trough
and will swing across the northern portion of the CWA resulting in
scattered showers. An isolated thunderstorm is also possible
generally north of I-10 during the afternoon and early evening as
the airmass destabilizes under the cold pool aloft.

For Tuesday night and Wednesday expect dry conditions.
Temperatures Tuesday and Wednesday will fall below normal with
highs in the lower to mid 70s.

.Long Term [Wednesday Night Through Monday]...

The period will generally be mild with temperatures gradually
warming into the upper 70s Friday with lower 80s for the weekend
into Monday.

.Marine...

Winds will continue to gradually veer to the southwest across the
marine area this evening as the surface low to our north moves
northeast. Winds off the Taylor and Dixie County coast will drop
below small craft advisory levels once the storms have arrived.
However, small craft will need to exercise caution through the
night. Further west, even though winds have subsided, seas are
holding at 8 ft at buoy 42039 due to and onshore swell component.
We have therefore extended the advisory for the waters west of
Apalachicola until late tonight. Winds and seas will decrease from
west to east on Tuesday, but then ramp up Tuesday night into
Wednesday as a secondary front pushes across the gulf. Winds will
drop below headline criteria Wednesday night and remain low into
the weekend.

.Fire Weather...

No Fire Weather concerns are expected at least through the
upcoming week.

.Hydrology...

Extensive heavy rainfall has occurred today across the region with
radar/gage estimates of 2 to 3 inches over a widespread area from
the Florida Panhandle eastward through South Central Georgia.
Heavier rainfall amounts of 4 to 5 inches have occurred through 4 pm
ET across Southwestern Georgia, generally from Donalsonville NE into
portions of Southern Worth County. With the bulk of the heavier
rainfall in the last 36 to 48 hours falling across the northern
portion of the river basins, expect rises on several river points to
reach flood stage over the next few days.

In Southern Alabama...the Pea River at Ariton continues to rise
sharply, though the rate of rise has lessened just a bit in the last
few hours. Even with a slower rate of rise, there still appears to
be enough runoff to reach flood stage. Further down through the Pea
River, river levels should stay below flood stage at Elba.

The Upper Choctawhatchee River at Newton will reach flood stage
later this evening. Flows progressing downstream from the
Choctawhatchee and Pea River may end up ultimately pushing Geneva to
minor flood stage by Wednesday night. Caryville and Bruce will
easily reach flood stage over the next few days as routed flows
progress downstream. Moderate flood stage appears likely at Bruce.

Further eastward into the Flint River Basin, heavier rainfall totals
below Albany will likely result in rises above minor flood stage at
Bainbridge. The Ochlockonee River will easily get back to action
stage from Thomasville through Havana.

Expect some rises in the days ahead for the Little River and
Withlacoochee River, but at this time, flood stages are not
anticipated to be met.

For the latest river stages and forecasts, please visit:
http://water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   57  74  50  74  44 /  60  20  10   0   0
Panama City   56  73  54  72  52 /  60  20  10   0   0
Dothan        51  74  49  71  46 /  20  20  30   0   0
Albany        53  74  49  74  45 /  60  10  40   0   0
Valdosta      58  73  49  74  44 / 100  30  30  10   0
Cross City    63  78  50  75  45 / 100  60  10  10  10
Apalachicola  59  73  53  71  50 /  60  20  10   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk until 7 AM EDT /6 AM CDT/ Tuesday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 5 AM EDT Tuesday for Coastal waters
     from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...HARRIGAN
SHORT TERM...WOOL/HOLLINGSWORTH
LONG TERM...HOLLINGSWORTH
AVIATION...HARRIGAN
MARINE...WOOL
FIRE WEATHER...WOOL/HOLLINGSWORTH
HYDROLOGY...GODSEY

In the hours before

Local storm report, Apr 7, 6:11 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     3 S APALACHEE REGIONAL  30.38N 84.15W
04/07/2014                   LEON               FL   EMERGENCY MNGR

            A FEW TREES REPORTED DOWN IN THE VICINITY OF WILLIAMS
            ROAD AND LOUVINIA ROAD. ONE LARGE TREE INTO POWERLINES ON
            YASHUNTAFUN ROAD.

0546 PM     TSTM WND DMG     1 SW NASH               30.45N 83.90W
04/07/2014                   JEFFERSON          FL   EMERGENCY MNGR

            ONE LARGE TREE DOWN BLOCKING BOTH NORTHBOUND LANES OF
            US-19.

&&

GODSEY
Local storm report, Apr 7, 6:48 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
648 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     GREENVILLE              30.47N 83.64W
04/07/2014                   MADISON            FL   911 CALL CENTER

            TREES DOWN AROUND GREENVILLE.

&&

WESTON
Local storm report, Apr 7, 7:40 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
740 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     4 WSW CLYATTVILLE       30.68N 83.39W
04/07/2014                   LOWNDES            GA   911 CALL CENTER

            TREE DOWN NEAR ROCKY FORD RD AND CLYATTVILLE ROAD

&&

DVD
Local storm report, Apr 7, 7:50 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     3 S OCILLA              31.55N 83.24W
04/07/2014                   IRWIN              GA   BROADCAST MEDIA

            LARGE TREE DOWN ON POPPY ROAD

&&

DVD
Local storm report, Apr 7, 8:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     4 S APALACHEE REGIONAL  30.37N 84.15W
04/07/2014                   LEON               FL   NWS EMPLOYEE

            TWO TREES WERE DOWN AND ONE TREE WAS LEANING ON POWER
            LINES ABOUT 1 MILE WEST OF ST JOE ROAD ALONG TRAM ROAD

&&

DVD
Local storm report, Apr 7, 8:32 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM EDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     4 S APALACHEE REGIONAL  30.37N 84.15W
04/07/2014                   LEON               FL   NWS EMPLOYEE

            TWO TREES WERE DOWN AND ONE TREE WAS LEANING ON POWER
            LINES ABOUT 1 MILE WEST OF ST JOE ROAD ALONG TRAM ROAD.
            CORRECTED TIME OF EVENT

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:21 PM EDTRiver Flood WarningTAETerrell, Webster17 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.